1 doctor weighed in:
Please give information regarding steven's johnson syndrome related to adverse drug reactions.?
1 doctor weighed in

Dr. Joseph Bouvier
Pediatrics
In brief: See below
Stj syndrome is the most severe form of (em) erythema multiforme.
Em is a hypersensitivity reaction that occurs in response to meds, infections, or illnesses. Exact cause is unknown but thought to be related to damage to blood vessels of skin then tissue damage. Em minor is caused usually by herpes simplex or mycoplasma. Em major (stj) is usually caused by medications. Stj can be deadly!

In brief: See below
Stj syndrome is the most severe form of (em) erythema multiforme.
Em is a hypersensitivity reaction that occurs in response to meds, infections, or illnesses. Exact cause is unknown but thought to be related to damage to blood vessels of skin then tissue damage. Em minor is caused usually by herpes simplex or mycoplasma. Em major (stj) is usually caused by medications. Stj can be deadly!
Dr. Joseph Bouvier
Dr. Joseph Bouvier
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors